# SDR DHL9780524C

- Difficulty date: May 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Tr Shroud
- Condition: Separating
- Location: Nr 3
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, NR 3 T/R O/B ASSY INNER SHROUD SEPARATING.  CLEANED AND BONDED PER SRM 71-2-8.
